# SDR SWAA2019010728235

- Difficulty date: December 20, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,157 hours, 20,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A13213
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE DECK CHORD WEB CRACKED AT BS 663, LBL 32.5.  REPAIRED WEB PER EA.
